On convolution of functions in angular domains

Authors

  • V. M. Dilnyi Львiв. нац. ун-т; Дрогобиц. держ. пед. ун-т

Abstract

We obtain analogs of the Parseval theorem, convolution theorem, and some other properties of the convolution of functions from the Hardy – Smirnov spaces in an arbitrary convex unbounded polygon.

Published

25.09.2012

Issue

Section

Research articles

How to Cite

Dilnyi, V. M. “On Convolution of Functions in Angular Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 9, Sept. 2012, pp. 1155-64, https://umj.imath.kiev.ua/index.php/umj/article/view/2649.